MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515003
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 515003.Batch number#: unknown.Verbatim#: hope you had a wonderful christmas, over last 2 weeks we have 3 reported cases of leak at the connection point between icu medical tubing and phaseal injector luer lock.Hence wanted to check with you if this is something you may have heard from any other site as well.Has happened over the past few weeks--as i was made aware today.Apparently the third time was today and prompted the email to me.Use of phaseal with cadd-icu pump.Fixed male luer connection ¿ while being used on a patient? yes ¿ what happened¿ the connection got unscrewed and extension set was disconnected ¿ what type of procedure? chemo infusion ¿ product: do you have the affected two items that leaked? were they discarded? items were discarded ¿ lot # can you please provide? and would you happen to have the packaging as well? or is the attached picture the representative lot # from the pars? attached pictures are only thing we have ¿ can you please provide the expiration date-please? not available ¿ was there any patient harm?.No immediate harm noticed, patient exposed to the 5fu he was receiving.After he manually connected the points again he went to ed to get it checked, where port was found to be functional and patient was discharged ¿ any pictures? attached earlier ¿ what is the patient outcome? patient experienced wetness, upon checking he found the dislodged connection,he thinks this lasted for about 30 minutes.He connected the points himself, went to ed to make sure and infusion was continued.The pump was unhooked after completion of infusion at infusion center later in the day.¿ are there any adverse events/serious injuries? not reported ¿ was there a delay of, or change in, the course of treatment due to the event? no.¿ what type of procedure is being performed? 5fu-pump for at home infusion.
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, additional information was received b3: date of event: 12/26/2024.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one photo was provided to our quality team for investigation.Through visual inspection, an n35 injector is observed to be assembled with a tubing set and there is a red liquid noted within the luer threading.There is no visible damage or other defect identified within the photo to indicate why a disconnection may have occurred.Product undergoes inspections throughout the manufacturing process, including testing to verify all critical dimensions are within specification.As the lot involved in this incident is unknown, a device history review could not be performed.Based on the available information we are not able to identify a root cause related to our device or manufacturing process at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.

Brand Name
INJECTOR LUER LOCK N35
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21076471
Report Number3003152976-2025-00001
Device Sequence Number20541075
Product Code ONB
UDI-Device Identifier00382905150036
UDI-Public(01)00382905150036
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515003
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by ManufacturerNot provided
02/21/2025
Initial Report FDA Received Date01/05/2025
Supplement Report FDA Received Date01/08/2025
02/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown